# SDR WX0A2022091674248

- Difficulty date: September 9, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 50,001 hours, 33,979 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 848980
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 7000-0008: DURING THE CHECK OF THE MANUAL OPERATION FROM THE TWO CONTROL PANELS AND OF ALL THE EMERGENCIES CABIN LIGHTS AND SIGNS ILLUMINATED BY BATTERIES, FOUND EPSU BATTERY PACK 12WL INOP AT R/H SIDE. / EPSU BATTERY PACK AT 12WL REPLACED IAW AMM 33-51-38-400-002-A. SEE AWS-1 FOR TEST."
